# SDR 96ZZZX2581

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 212030101003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL WAS RECEIVED WITH NO MANUFACTURER'S PART NUMBER OR SERIAL NUMBER TAGS, NOR ANY TRACEABILITY TO A REGISTERED TYPE CERTIFICATED AIRCRAFT.  PART APPEARS TO HAVE BEEN REPAIRED OR OVERHAULED, THEN DAMAGED.  PANEL IS COVERED WITH DENTS.  PANEL WAS RECEIVED AS AN EXCHANGE CORE FOR HOUSTON HELICOPTERS FROM DODS, INC.
